# SDR A6WA201140313

- Difficulty date: March 17, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 21,944 hours, 20,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 & RBL 9 SEAT TRACKS AT FS 559+112 CORRODED.  REMOVED UNSERVICEABLE SEAT TRACKS ON LBL 9 & RBL 9 AT FS 559+112 AND INSTALLED SERVICEABLE SEAT TRACKS IAW AMM 53-01-11.
